[ Back to Messages
Posted by alicia
on August 04, 2000 at 01:55:29:
In Reply to: Re: Xenadrine!!! posted by ali on August 03, 2000 at 21:01:12:
I just started taking Xenadrine today and it's a good thing that I ate breakfast because I didn't have an appetite. It's so important to eat a balanced diet while taking this, so that your body doesn't go into starvation mode. I've dieted all of my life, but am curious to see what the results of this will be!
: : : : I'm guilty of that too! heehee.
: : : : But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.
: : : : How long have you been taking it? any weight loss?? if so, how much??
: : : : Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??
: : : :
: : : : : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.
: : : : : : I've only been taking one capsule in the AM and one in mid afternoon.
: : : : : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.
: : : : :
: : : : : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : : : : calories required for weight loss, because your body is going to think it is starving itself
: : : : : & will burn off muscles, instead of fat.
: : : : : I am guilty of not exercising the way I should.
: : :
: : : How much does this cost and does GNC sell it?
: : It's $39.99 in GNC (120 caps)
: i have been taking it for a week and a half and i am up to 2 pills twice a day as the bottle says. i get very hiper and my heart beat increases as it kicks in. i am a little scared. does anyone thinks thats normal or should i stop taking it?
: about loosing the appetite -- its true, i have been eating almost nothing (dinner only-if that).